# SDR 98FDEA00272

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 049FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47803
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET INTERNAL 7TH RIB AFT OF FWD WEB CRACKED, UPPER CAP APPROX 7 LONG, 5:00 POSITION.  * S/D*  REPAIRED RIB CAP WITH ANGLE DOUBLER IN REF TO SRM 54-10-00.  INSTALLED REPAIRED RIB CAP REF SRM 54-10-00.  4-16-98.
